MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN

MEDLINE INDUSTRIES INC.; MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN
Catalog Number WRX276733
Health Effect - Clinical Code Wound Infection (2447)
Date of Event 07/13/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
It was reported that the customer was using a bath bench in the shower and while the end-user was sitting on the bench, washing his upper torso, the leg broke off of the bench after which the end-user fell onto the tile shower floor.After the incident the end-user noticed that his left leg was bleeding, his right leg was scuffed and bruised and his right foot had a few cuts.The end-user reported that his right wrist and shoulder were also swollen with a cut on the back of his head.There was no medical treatment obtained at the time of the incident, the end-user reported that he took one of his pain pills and went to bed.The end-user reported that he woke up in pain the next morning (exact time period unreported) and decided to go to his doctor.The end-user reported that he had unspecified x-rays from an orthopedic doctor and results were noted to be negative for fractures.The end-user reported that his bruises are resolving and the right foot, which developed an infection after the incident, is being treated with unspecified intravenous (iv) antibiotics.No additional details are available related to the customer reported issue.Despite multiple good faith efforts to obtain additional information, the customer contact was unable or unwilling to provide further patient, product or incident details to the manufacturer.No sample has been received for evaluation.Due to the reported incident, required medical intervention for the infection and in an abundance of caution, this is an mdr reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that while the end-user was sitting on the bath bench one of the legs on the bath bench broke and the end-user fell.

Common Device Name
MICROBAN BENCH,BATH, NO BACK, KNOCKDOWN
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093
MDR Report Key8945959
Report Number1417592-2019-00152
Device Sequence Number16201573
Product Code ILS
UDI-Device Identifier00311917158853
UDI-Public00311917158853
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/29/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberWRX276733
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/02/2019
Initial Report FDA Received Date08/29/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient Weight68